Atacand and Weight Gain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chasecadet
New Member


Date Joined Sep 2007
Total Posts : 7
   Posted 5/12/2008 5:33 AM (GMT -7)   
I have just started taking Atacand for my migraine prevention as before I was on Topamax.  The Topamax was great for controlling my weight and also helped a little for my migraines.  But, I was extremely tired and had no libido from it.  So, I decided to get off of it.  I have now gained a lot of weight since getting off the Topamax and I'm not sure if it's just my body reacting from that or if it's from the Atacand.  I've gained about 10lbs in 1month.  It's very disturbing and upsetting to me.  I'm only 5'2'' so even a little bit of weight is visible on me.  I eat well and I'm a vegetarian.  I work out 3 days a week but have tried to do more now.  Has anyone had a problem like this?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 24, 2017 5:26 PM (GMT -7)
There are a total of 2,897,645 posts in 318,036 threads.
View Active Threads


Who's Online
This forum has 157598 registered members. Please welcome our newest member, Michelleinmiami.
345 Guest(s), 10 Registered Member(s) are currently online.  Details
mattamx, PeppermintTea, Pirouette, HaleyBugs07, Girlie, Healthiskey, gumby44, InTheShop, GiGi2 five, Rtp85


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.